MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/13/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).(b)(4).The event is currently under investigation.
 
Event or Problem Description
It was reported during the procedure the sheath came apart.The physician made a second access to remove the sheath which was successful.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.
 
Additional Manufacturer Narrative
Investigation - evaluation.A review of the complaint history, drawings, dimensional verification, device history record, instructions for use (ifu), manufacturing instructions, quality control, and visual inspection of the returned device was conducted during the investigation.A document-based investigation was performed.There is no evidence to suggest the finished product was not made to specifications.Review of the device history record of the finished product shows no nonconforming events that would contribute to this failure mode.There were no other reported complaints for this lot number.The device was returned for evaluation.The sheath was cleanly separated from sheath cap / check-flo assembly.Additionally, the flare was damaged and there was evident damage along the length sheath.Severe kinks in the sheath were found.Based on the information provided and the results of our investigation, a definitive root cause could not be determined.Per the quality engineering risk assessment, no further action is warranted.Monitoring will continue to be performed for similar complaints.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6242870
Report Number1820334-2017-00032
Device Sequence Number937797
Product Code DYB
UDI-Device Identifier00827002074279
UDI-Public(01)00827002074279(17)191108(10)7310574
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberRCFW-5.0-35
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/14/2016
Supplement Date Received by Manufacturer07/27/2017
Initial Report FDA Received Date01/11/2017
Supplement Report FDA Received Date08/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR